# SDR DALA2023053104364

- Difficulty date: May 10, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N570DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0048
- Aircraft time: 13,270 hours, 1,755 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3570 DURING INSPECTOIN PER ERA 604787-14AD, A MISSING SCREW HEAD WAS FOUND ON DOOR 3L. CORRECTIVE ACTION: ERA 608736-14AD WAS WRITTEN TO ENSURE THE SCREW WAS REPLACED PER ERA 604787-14AD REQUIREMENTS. (2761498)
